# SDR FDEA201108163292

- Difficulty date: August 16, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6516338364
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT BS 950 IS CORRODED ON LOWER SURFACE AT NUTPLATES BTWN LBL 30-66 WITH EXFOLIATION AT LBL 66.   REMOVED STRAP SUPPORT FROM FLOORBEAM LOWER TEE, FABRICATED STRAP SUPPORT AND INSTALLED IAW SRM 51-30-2, SRM 51-10-2, SRM 51-10-6, SRM 53-10-1, FIG 8,  AND DWG NR65-16338.
